# SDR AWXA200301149

- Difficulty date: September 6, 2003
- Submitted: October 8, 2003
- Operation: Air carrier
- Aircraft: N327AW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23507
- Aircraft time: 51,701 hours, 35,024 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Fitting
- Part number: 69431206
- Condition: Corroded
- Location: Zone 600 - Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-16 CHECK INTERGRANULAR CORROSION WAS FOUND ON RT WING INBOARD MID FLAP INBOARD CARRIAGE ASSEMBLY SPINDLE ATTACH FITTING.  MAINTENANCE REMOVED AND REPLACED RT WING INBOARD MID FLAP INBOARD CARRIAGE ASSEMBLY SPINDLE ATTACH FITTING IAW BMM 57-53-22 PG 527.
